RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 58, Issue 1  


On a problem of Zambakhidze–Smirnov
S. M. Ageev
3
Vibrosolutions to differential equations in distributions with discontinuous regular functions on the right-hand side
M. V. Basin
12
Existence of statistical solutions of a stochastic Karman system in a bounded region
V. I. Gishlarkaev
22
Integral representation and stabilization of the solution to the Cauchy problem for an equation with two noncommuting operators
A. V. Glushak
38
Means over orbits of multidimensional lattices
N. M. Dobrovol'skii
48
Singular integral operators on complicated contours and pseudodifferential operators
V. S. Rabinovich
67
Two-gap elliptic solutions to integrable nonlinear equations
A. O. Smirnov
86
Mutual isomorphisms of translations of a homogeneous flow
A. N. Starkov
98
On the global theory of projective mappings
S. E. Stepanov
111
Existence of the kernel of a convex set in linear discrete control systems
A. Z. Fazylov
119
Distance matrices for points on a line, on a circle, and at the vertices of an $n$-dimensional cube
S. M. Èrtel'
127

Brief Communications
Exact values of Bernstein widths of Sobolev classes of periodic functions
A. P. Buslaev, G. G. Magaril-Il'yaev, Nguyen Thien Nam
139
Kolmogorov $n$-width of some finite-dimensional sets in a mixed measure
È. M. Galeev
144
On the relationship between one-dimensional hyperbolic attractors of surface diffeomorphisms and generalized pseudo-Anosov diffeomorphisms
A. Yu. Zhirov, R. V. Plykin
149
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019